Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/118697
Title: Классификация нильпотентных аппроксимаций сингулярных векторных распределений в малых размерностях
Authors: Дубров, Б. М.
Пирштук, Д. И.
Issue Date: 2014
Publisher: Минск : БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2014. - № 3. - С. 93-97
Abstract: Рассмотрено применение техники алгебр Ли для классификации и стандартного координатного представления нильпотентных аппроксимаций векторных распределений в сингулярных точках. Дается краткое общее понятие о нильпотентной аппроксимации векторных распределений, описаны методы исследования нильпотентных аппроксимаций сингулярных векторных распределений. Предложен классификационный алгоритм, показано применение данной техники к описанию всех нильпотентных аппроксимаций на двумерных многообразиях. Изложение материала сопровождается конкретными примерами. = This article is devoted the application of technology for the classification of Lie algebras and the standard coordinate representation nilpotent approximations of vector distributions in singular points. We provide a brief general concept of nilpotent approximation of vector distributions, describe the methods of research nilpotent approximations of singular vector distributions. In this article it is proposed classification algorithm, demonstrated the use of this technique to the description of all nilpotent approximations on two-dimensional manifolds. Presentation of the material is accompanied by concrete examples.
URI: http://elib.bsu.by/handle/123456789/118697
ISSN: 1561-834X
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2014, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
Vestnik_1_3_2014-093-097.pdf679,38 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.